Results overview: Found 14 records in 0.02 seconds.
Articles, 14 records found
Articles 14 records found  1 - 10next  jump to record:
1.
17 p, 389.6 KB Periodic solutions of linear, Riccati, and Abel dynamic equations / Bohner, Martin (Missouri S&T) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We study the number of periodic solutions of linear, Riccati and Abel dynamic equations in the time scales setting. In this way, we recover known results for corresponding differential equations and obtain new results for associated difference equations. [...]
2019 - 10.1016/j.jmaa.2018.10.018
Journal of mathematical analysis and applications, Vol. 470, Núm. 2 (February 2019) , p. 733-749  
2.
34 p, 632.0 KB Asymptotic Development of an Integral Operator and Boundedness of the Criticality of Potential Centers / Rojas, David (Universitat de Girona. Departament d'Informàtica, Matemàtica Aplicada i Estadística)
We study the asymptotic development at infinity of an integral operator. We use this development to give sufficient conditions to upper bound the number of critical periodic orbits that bifurcate from the outer boundary of the period function of planar potential centers. [...]
2019 - 10.1007/s10884-019-09753-2
Journal of dynamics and differential equations, (April 2019)  
3.
7 p, 419.1 KB On the periods of a continuous self-map on a graph / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let G be a graph and f be a continuous self-map on G. We present new and known results (from another point of view) on the periods of the periodic orbits of f using mainly the action of f on its homology, or the shape of the graph G.
2019 - 10.1007/s40314-019-0846-0
Computational & applied mathematics, Vol. 38, Issue 2 (June 2019) , art. 78  
4.
15 p, 468.0 KB A criticality result for polycycles in a family of quadratic reversible centers / Rojas, David (Universidad de Granada. Departamento de Matemática Aplicada) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
We consider the family of dehomogenized Loud's centers Xµ_=y(x-1)∂ₓ + (x + Dx² + Fy²)_y, where µ=(D,F)єR², and we study the number of critical periodic orbits that emerge or dissapear from the polycycle at the boundary of the period annulus. [...]
2018 - 10.1016/j.jde.2018.01.042
Journal of differential equations, Vol. 264, issue 11 (June 2018) , p. 6585-6602  
5.
11 p, 2.2 MB On Lefschetz periodic point free self-maps / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar(Venezuela). Departamento de Matemáticas)
We study the periodic point free maps on connected retract of a finite simplicial complex using the Lefschetz numbers. We put special emphasis in the self-maps on the product of spheres and of the wedge sums of spheres.
2018 - 10.1007/s11784-018-0498-5
Journal of fixed point theory and applications, Vol. 30, issue 38 (March 2018)  
6.
23 p, 533.7 KB Analytic tools to bound the criticality at the outer boundary of the period annulus / Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rojas, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In this paper we consider planar potential differential systems and we study the bifurcation of critical periodic orbits from the outer boundary of the period annulus of a center. In the literature the usual approach to tackle this problem is to obtain a uniform asymptotic expansion of the period function near the outer boundary. [...]
2018 - 10.1007/s10884-016-9559-x
Journal of dynamics and differential equations, Vol. 30, issue 3 (Sep. 2018) , p. 883-909  
7.
19 p, 504.7 KB Study of the period function of a two-parameter family of centers / Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rojas, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In this paper we study the period function of ẍ = (1 x) p − (1 x) q , with p, q ∈ R and p > q. We prove three independent results. The first one establishes some regions in the parameter space where the corresponding center has a monotonous period function. [...]
2017 - 10.1016/j.jmaa.2017.02.054
Journal of Mathematical Analysis and Applications, Vol. 452 (2017) , p. 188-208  
8.
41 p, 612.7 KB The criticality of centers of potential systems at the outer boundary / Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rojas, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
The number of critical periodic orbits that bifurcate from the outer boundary of a potential center is studied. We call this number the criticality at the outer boundary. Our main results provide sufficient conditions in order to ensure that this number is exactly 0 and 1. [...]
2016 - 10.1016/j.jde.2015.11.040
Journal of Differential Equations, Vol. 260 (2016) , p. 4918-4972  
9.
14 p, 608.8 KB Periodic solutions for nonlinear differential systems: The second order bifurcation function / Buica, Adriana (Babes-Bolyai University(Romania). Department of Mathematics) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We are concerned here with the classical problem of Poincaré of persistence of periodic solutions under small perturbations. The main contribution of this work is to give the expression of the second order bifurcation function in more general hypotheses than the ones already existing in the literature. [...]
2014
Topological Methods in Nonlinear Analysis, Vol. 43 Núm. 2 (2014) , p. 403-419  
10.
7 p, 2.1 MB Periodic structure of transversal maps on CP^n, HP^n and S^p S^q / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
A C1 map f : M → M is called transversal if for all m ∈ N the graph of fm intersects transversally the diagonal of M × M at each point (x, x) being x a fixed point of fm. Let CPn be the n–dimensional complex projective space, HPn be the n–dimensional quaternion projective space and Sp × Sq be the product space of the p–dimensional with the q–dimensional spheres, p 6= q. [...]
2013 - 10.1007/s12346-013-0099-z
Qualitative Theory of Dynamical Systems, Vol. 12 (2013) , p. 417-425  

Articles : 14 records found   1 - 10next  jump to record:
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.